# SDR DHLA2009743541

- Difficulty date: January 6, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: BAC150310046
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP LOWER T/E PANEL ATTACH ANGLE CRACKED AT WBL 106.  REPAIRED ANGLE BY SPLICING IN A NEW SECTION PER SRM 51-40-4 FIG 1.
